Alert archive / Colorado / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 96, NWS Pueblo, CO

June 24, 20184 counties in Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 24, 2018, 3:44 PM MDT for 4 counties in Colorado. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2018, 3:44 PM MDT (21:44 UTC)
Expired
Jun 24, 2018, 4:15 PM MDT
In force
31 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties El Paso County, CO, Fremont County, CO, Pueblo County, CO, Teller County, CO

The radar

The Pueblo radar (KPUX), 60 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 2:54 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 9.7 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2018-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2018-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -40 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1017 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
-40 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

708 
WUUS55 KPUB 242144
SVRPUB
COC041-043-101-119-242215-
/O.NEW.KPUB.SV.W.0096.180624T2144Z-180624T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
344 PM MDT SUN JUN 24 2018

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  East central Fremont County in central Colorado...
  Southeastern Teller County in central Colorado...
  Southwestern El Paso County in east central Colorado...
  North central Pueblo County in southeastern Colorado...

* Until 415 PM MDT.

* At 343 PM MDT, a severe thunderstorm was located 11 miles southwest
  of Fort Carson, or 15 miles south of Colorado Springs, moving
  southeast at 20 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Fountain, Pueblo West, Pinon and Hanover. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3862 10510 3875 10489 3857 10445 3830 10472
TIME...MOT...LOC 2143Z 302DEG 18KT 3863 10493 

HAIL...1.25IN
WIND...60MPH
 
$$

kam
3 follow-up statements
591 
WWUS55 KPUB 242155
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
355 PM MDT SUN JUN 24 2018

COC041-043-101-119-242215-
/O.CON.KPUB.SV.W.0096.000000T0000Z-180624T2215Z/
Fremont CO-Teller CO-El Paso CO-Pueblo CO-
355 PM MDT SUN JUN 24 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR EAST CENTRAL FREMONT...SOUTHEASTERN TELLER...SOUTHWESTERN EL PASO
AND NORTH CENTRAL PUEBLO COUNTIES...

At 355 PM MDT, a severe thunderstorm was located 9 miles southwest of
Fountain, or 14 miles south of Colorado Springs, moving southeast at
20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Fountain, Pueblo West, Pinon, Fort Carson and Hanover. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3859 10507 3874 10486 3857 10445 3830 10472
TIME...MOT...LOC 2155Z 293DEG 17KT 3862 10486 

HAIL...1.00IN
WIND...60MPH
 
$$

kam
593 
WWUS55 KPUB 242204
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
404 PM MDT SUN JUN 24 2018

COC119-242214-
/O.CAN.KPUB.SV.W.0096.000000T0000Z-180624T2215Z/
Teller CO-
404 PM MDT SUN JUN 24 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TELLER COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern and east central Colorado.

LAT...LON 3861 10500 3872 10482 3857 10445 3832 10470
TIME...MOT...LOC 2204Z 276DEG 26KT 3861 10482 

$$

COC041-043-101-242215-
/O.CON.KPUB.SV.W.0096.000000T0000Z-180624T2215Z/
Fremont CO-El Paso CO-Pueblo CO-
404 PM MDT SUN JUN 24 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR EASTERN FREMONT...SOUTHWESTERN EL PASO AND NORTH CENTRAL PUEBLO
COUNTIES...

At 404 PM MDT, a severe thunderstorm was located 7 miles southwest of
Fountain, or 15 miles south of Colorado Springs, moving east at 30
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Fountain, Pueblo West, Pinon and Hanover. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3861 10500 3872 10482 3857 10445 3832 10470
TIME...MOT...LOC 2204Z 276DEG 26KT 3861 10482 

HAIL...1.00IN
WIND...60MPH
 
$$

kam
735 
WWUS55 KPUB 242214
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
414 PM MDT SUN JUN 24 2018

COC041-043-101-242223-
/O.EXP.KPUB.SV.W.0096.000000T0000Z-180624T2215Z/
Fremont CO-El Paso CO-Pueblo CO-
414 PM MDT SUN JUN 24 2018

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FREMONT...SOUTHWESTERN
EL PASO AND NORTH CENTRAL PUEBLO COUNTIES WILL EXPIRE AT 415 PM
MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small hail
and gusty winds are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern and east central Colorado.

Remember, a Severe Thunderstorm Warning still remains in effect for
eastern El Paso County until 430 pm mdt. 

LAT...LON 3861 10500 3872 10482 3857 10445 3832 10470
TIME...MOT...LOC 2213Z 302DEG 18KT 3859 10478 

$$

ep

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:14 PM MDT, 30 minutes earlier.

Area forecast discussion, Jun 24, 3:14 PM MDT, 30 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
314 PM MDT Sun Jun 24 2018

.SHORT TERM...(This evening through Monday)
Issued at 258 PM MDT Sun Jun 24 2018

Currently...radar indicates one severe thunderstorms exiting
northern El Paso County, with more isolated weaker convection over
the mountains into the I-25 corridor. Temperatures across the
Plains are cool, with generally 70s so far for highs. Southeast
winds have ushered in higher dewpoint air, but instability has
been much weaker and the atmosphere somewhat capped. SPC still has
areas over the far southeast Plains under a slight risk of
thunderstorms. Any storms that do develop over the far southeast
Plains will be capable of producing greater than one inch in
diameter hail and 60 mph winds. Further west over the Eastern
Mountains, thunderstorms are also expected, with small hail,
locally heavy rainfall and lightning being the main threats. If
one of these storms can move over a burn scar, rain rates will
likely be high enough to produce flash flooding. The San Luis
valley is currently seeing Red Flag conditions with winds up to 40
mph expected and humidity values less than 15 percent.

Tonight...models in good agreement with a cold front dropping south
across the Plains by this evening.  Expect this front to help with
convection this evening, especially south along the New Mexico
border.  As the front moves south, expect showers and thunderstorms
to clear to the south and east by midnight.  Expect broad northwest
flow aloft to fill in behind a departing upper level low over
Nebraska.  This will usher in drier air across Colorado later
tonight with clearing skies and dry conditions heading into Monday
morning.

Monday...high pressure is forecast to build over Utah and continue
to bring drier air into Colorado under northwest flow.  Temperatures
will begin to warm across the region with 80s for highs across the
Plains.  Decreasing moisture and lack of instability will keep
shower and thunderstorm development from occurring across the
mountain areas, with dry conditions expected to prevail.  Mozley

.LONG TERM...(Monday night through Sunday)
Issued at 258 PM MDT Sun Jun 24 2018

...Hot and dry...

Southwestern upper ridge builds through mid week as Pacific NW
trough drifts northward into Canada. Hottest days look to be on
Wed/Thu as heights/mid level temps peak with perhaps a boost from
increased swly flow on Thu as ridge axis begins to drift east.
Models develop some high based convection Wed afternoon/evening
as mid level moisture subtlety increases, though chances of
anything more than sprinkles look very low. May see some critical
fire weather conditions develop from Thu into the weekend as new
upper trough moves through the wrn U.S., with increasing swly
winds ahead of the system, especially Fri. Temps will begin to
drift back downward over the weekend as cold front moves through,
though little in the way of precip is expected.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 258 PM MDT Sun Jun 24 2018

KALS...VFR conditions through the next 24 hours. West winds will be
gusty, to near 40 kts into this evening. Winds will subside
overnight with generally clear skies into Monday afternoon.

KCOS and KPUB...thunderstorms have developed north of KCOS and could
impact the terminal through this evening.  A few showers have also
developed near KPUB, but have had a hard time getting going.
Thunderstorms will remain possible at both terminals through this
evening with reduced CIGS and VIS the primary aviation concerns.  A
cold front will drop south this evening with gusts to near 25 kts
possible.  A return to VFR conditions is forecast after midnight
with generally clear skies and light winds heading into Monday
afternoon. Mozley

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning until 8 PM MDT this evening for COZ224.

&&

SHORT TERM...MOZLEY
LONG TERM...PETERSEN
AVIATION...MOZLEY
Hazardous weather outlook, Jun 24, 11:32 AM MDT, 4 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1132 AM MDT Sun Jun 24 2018

COZ058>089-093>099-251745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1132 AM MDT Sun Jun 24 2018

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Isolated to scattered thunderstorms are expected to develop
along, and east of the Eastern Mountains early this afternoon,
and spread east across the Eastern Plains through this evening. A
few storms will be capable of becoming severe as they move across
the Plains this afternoon. These thunderstorms will be capable of
producing hail in excess of one inch in diameter and wind gusts to
60 mph. Locally heavy rainfall will be possible, and burn scars
may see an increased flash flooding potential if a strong storm
moves over one.

There is an enhanced risk of severe storms over the far
southeastern Plains for this afternoon and evening, primarily
south and east of a Trinchera to La Junta line. This area will be
capable of seeing large hail, to two inches in diameter or larger
and wind gusts in excess of 60 mph. An isolated tornado may also
be possible through this evening.

Across the San Luis Valley, gusty southwest winds, existing dry
conditions and low humidity values, will result in critical fire
weather conditions through this evening. Conditions will be
favorable for rapid rates of fire growth and spread.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Isolated thunderstorms will be possible Wednesday over the
mountains along the Continental Divide and over Teller county and
Pikes Peak. The main storm threats will be lightning and gusty
outflow winds.

High fire danger will be possible on Thursday, especially over the
high valleys and the far southeast plains, and will be possible
Friday, mainly from the I-25 corridor and westward. On Saturday,
there should be some localized fire weather concerns in the high
valley locations.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
likely along and east of the eastern mountains, east across the
Plains through this evening.

88/88

In the hours before

Local storm report, Jun 24, 3:03 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
303 PM MDT SUN JUN 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0303 PM     HAIL             5 WSW FALCON            38.92N 104.71W
06/24/2018  M0.88 INCH       EL PASO            CO   PUBLIC

&&

RMG
Local storm report, Jun 24, 3:08 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
308 PM MDT SUN JUN 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 PM     HAIL             2 SW COLORADO SPRINGS   38.80N 104.85W
06/24/2018  M0.88 INCH       EL PASO            CO   TRAINED SPOTTER

&&

RMG
Local storm report, Jun 24, 3:15 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
315 PM MDT SUN JUN 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             2 SW COLORADO SPRINGS   38.80N 104.85W
06/24/2018  M0.88 INCH       EL PASO            CO   PUBLIC

&&

RMG
Local storm report, Jun 24, 3:16 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
316 PM MDT SUN JUN 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             2 NNW COLORADO SPRINGS  38.86N 104.84W
06/24/2018  M0.75 INCH       EL PASO            CO   COCORAHS

&&

RMG
Special weather statement, Jun 24, 3:25 PM MDT, 19 minutes before
Special Weather Statement
National Weather Service Pueblo CO
325 PM MDT SUN JUN 24 2018

COZ086-089-093-242215-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-Crowley County CO-
La Junta Vicinity/Otero County CO-
325 PM MDT SUN JUN 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL OTERO...SOUTHWESTERN
CROWLEY AND EAST CENTRAL PUEBLO COUNTIES UNTIL 415 PM MDT...

At 325 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Avondale, or 13 miles southeast of Pueblo, moving
east at 40 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Fowler, Boone and Avondale.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

LAT...LON 3804 10451 3823 10452 3828 10397 3799 10396
TIME...MOT...LOC 2125Z 269DEG 33KT 3815 10442

ep
Special weather statement, Jun 24, 3:33 PM MDT, 11 minutes before
Special Weather Statement
National Weather Service Pueblo CO
333 PM MDT SUN JUN 24 2018

COZ081-083-085-086-242215-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Canon City Vicinity/Eastern Fremont County CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
333 PM MDT SUN JUN 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FREMONT...
SOUTHEASTERN TELLER...SOUTHWESTERN EL PASO AND NORTH CENTRAL PUEBLO
COUNTIES UNTIL 415 PM MDT...

At 333 PM MDT, Doppler radar was tracking a strong thunderstorm near
Fort Carson, or 8 miles south of Colorado Springs, moving east at 30
mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Southern Colorado Springs, Fountain, Hanover, Stratmoor, Fort Carson,
Pinon, Security, Security-Widefield and Pueblo West.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern and east central Colorado.

LAT...LON 3860 10516 3881 10482 3869 10428 3831 10450
TIME...MOT...LOC 2133Z 284DEG 25KT 3871 10486

kam

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 6:03 PM MDTSevere Thunderstorm WarningPUBKiowa42 min
Jun 23, 6:15 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa33 min
Jun 23, 6:44 PM MDTSpecial Weather StatementPUBKiowa46 min
Jun 23, 6:47 PM MDTSpecial Weather StatementPUBKiowa28 min
Jun 23, 7:04 PM MDTSpecial Weather StatementPUBProwers26 min
Jun 23, 7:34 PM MDTSpecial Weather StatementPUBProwers41 min
Jun 23, 8:14 PM MDTSpecial Weather StatementPUBProwers16 min
Jun 23, 8:30 PM MDTSpecial Weather StatementPUBProwers15 min
Jun 23, 10:04 PM MDTRed Flag WarningPUBAlamosa, Conejos, Costilla, Rio Grande, Saguache22 hr
Jun 24, 12:33 PM MDTSpecial Weather StatementPUBEl Paso42 min
Jun 24, 12:52 PM MDTSevere Thunderstorm WarningPUBEl Paso38 min
Jun 24, 1:27 PM MDTSevere Thunderstorm WarningPUBEl Paso48 min
Jun 24, 2:14 PM MDTSpecial Weather StatementPUBElbert16 min
Jun 24, 2:15 PM MDTSpecial Weather StatementPUBTeller45 min
Jun 24, 2:48 PM MDTSevere Thunderstorm WarningPUBEl Paso27 min
Jun 24, 3:12 PM MDTSevere Thunderstorm WarningPUBEl Paso48 min
Jun 24, 3:25 PM MDTSpecial Weather StatementPUBPueblo50 min
Jun 24, 3:33 PM MDTSpecial Weather StatementPUBEl Paso42 min
Jun 24, 3:57 PM MDTSevere Thunderstorm WarningPUBEl Paso33 min
Jun 24, 4:19 PM MDTSpecial Weather StatementPUBCrowley41 min
Jun 24, 4:28 PM MDTSevere Thunderstorm WarningPUBCrowley, El Paso, Pueblo32 min
Jun 24, 4:37 PM MDTSpecial Weather StatementPUBLas Animas38 min
Jun 24, 4:51 PM MDTSpecial Weather StatementPUBBent39 min
Jun 24, 5:15 PM MDTSpecial Weather StatementPUBLas Animas30 min
Jun 24, 5:43 PM MDTSpecial Weather StatementPUBCrowley32 min
Jun 24, 5:45 PM MDTSpecial Weather StatementPUBLas Animas30 min
Jun 24, 5:47 PM MDTSpecial Weather StatementPUBProwers43 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.